Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 85, Issue 1, Winter 2021  pp. 153-181.

Freeness over the diagonal and global fluctuations of complex Wigner matrices

Authors:  Camille Male
Author institution: UMI Laboratorio Solomon Lefschetz & Centre National de la Recherche Scientifique, Cuernavaca, 62000, Mexico

Summary: We characterize the possible limiting 2nd order distributions of certain independent complex Wigner and deterministic matrices thanks to Voiculescu's notions of operator-valued freeness over the diagonal. If the Wigner matrices are Gaussian, Mingo and Speicher's notion of 2nd order freeness gives a universal rule, in terms of marginal 1st and 2nd order distribution. We adapt and reformulate this notion for operator-valued random variables in a 2nd order probability space. The Wigner matrices are assumed to be permutation invariant with null pseudo variance and the deterministic matrices to satisfy a restrictive property.

DOI: http://dx.doi.org/10.7900/jot.2019oct09.2287
Keywords: free probability, large random matrices, freeness with amalgamation, central limit theorem

Contents   Full-Text PDF